# SDR COEA2018082103805

- Difficulty date: July 10, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,272 hours, 31,074 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bellcrank
- Part number: S2761001300200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR BELLCRANK HAD CORROSION AT RIB 21. BELLCRANK REPLACED.
